MathSciNet Relay Station
MathSciNet bibliographic data
MR815442 35R15 (46G05 47B99 60J60)
Takeda, Masayoshi On the uniqueness of Markovian selfadjoint extension of diffusion operators on infinite-dimensional spaces. Osaka J. Math. 22 (1985), no. 4, 733–742.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement